Do you have to gain weight on maos like Nardil??? Help
Well, I'm new to this and I must thank you for these posts. They have been extremely helpful...riviting, in fact. In the last few months I have been on a whirlwind trying different meds. I'm sure you have all been there. After benzos, Topomax, selegiline, Adderall and dex, most with a bit of Provigil, I've finally discovered Nardil! SSRI's throw me into a fetal position and the others made me sick, hyper and/or tired. But after a few days on Nardil I'm feeling so light, happy and normal...seems like a miricle drug even at a small dose.. 15mgs.
My concern is that I lost 20 pounds this last year doing the South Beach diet, which has been a great accomplishment for me. My self esteem has rebounded and I'm fitting into clothes from years ago. However, even in the last few days I'm starting to get the munchies again...just a little, but it makes me nervous. My question is: do you have to gain weight with Nardil?? Is there anything you can do to counteract this side effect? I'm so happy and so sad at the same time. Too good to be true? Any thoughts? Thanks so much. Lynnie